# SDR UIEA2017071201153

- Difficulty date: July 8, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,745 hours, 20,427 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Blade
- Condition: Nicked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN BLADE L/E HAVE NICKS.   BLADE NR 8 REWORKED IAW AMM 72-31-02 E2 THROUGH E4, BLADE IS WITHIN LIMITS.
